MathSciNet Relay Station
MathSciNet bibliographic data
MR744860 17B20 (17B50)
Benkart, Georgia M.; Osborn, J. Marshall Rank one Lie algebras. Ann. of Math. (2) 119 (1984), no. 3, 437–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement